# SDR AALA20160925002

- Difficulty date: September 25, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 51,783 hours, 20,618 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, SYSTEM A HYDRAULIC QUANTITY REDUCED TO 8%.  LEFT ENGINE HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT WAS GROUNDED.  MAINTNENANCE FOUND A SYSTEM ELECTRIC MOTOR DRIVEN PUMP ACOUSTIC FILTER PRESSURE INLET FITTING LEAKING. REMOVED AND REPLACED INLET FITTING O RING IAW AMM 29-11-27. LEAK CHECK GOOD.
